Quasi-periodic solution of the (2+1)-dimensional Boussinesq-Burgers soliton equation

Jinshun Zhang*, Yongtang Wu, Xuemei Li

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

19 Citations (Scopus)


A (2+1)-dimensional Bossinesq-Burgers soliton equation is proposed, which has a affinitive connection with the Boussinesq-Burgers soliton hierarchy. Through a natural nonlinearization of the Boussinesq-Burgers's eigenvalue problems, a finite-dimensional Hamiltonian system is obtained and is proved to be completely integrable in Liouville sense. The Abel-Jacobi coordinates are constructed to straighten out the Hamiltonian flows, from which the quasi-periodic solutions of the (2+1)-dimensional Boussinesq-Burgers equation are derived by resorting to the Riemann theta functions.

Original languageEnglish
Pages (from-to)213-232
Number of pages20
JournalPhysica A: Statistical Mechanics and its Applications
Early online date23 Oct 2002
Publication statusPublished - 1 Mar 2003
Externally publishedYes

Scopus Subject Areas

  • Statistics and Probability
  • Condensed Matter Physics

User-Defined Keywords

  • Abel-Jacobi coordinates
  • Integrable systems
  • Theta functions


Dive into the research topics of 'Quasi-periodic solution of the (2+1)-dimensional Boussinesq-Burgers soliton equation'. Together they form a unique fingerprint.

Cite this